# SDR COMA0060090

- Difficulty date: January 24, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7079
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 17008109
- Condition: Malfunctioned
- Location: Mlg
- Part time: 13,384 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE, LEFT MLG DID NOT RETRACT.  COULD NOT DUPLICATE, REPLACED THE SIDE STAY ACTUATOR.
